# SDR UALA2012081604542

- Difficulty date: August 13, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 77,794 hours, 22,582 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416N20310
- Part serial: 5314
- Condition: Unwanted Deploy
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE DEPLOYED.  REMOVED & REPLACED RT OFF WING SLIDE ASSY PER AMM.
